# SDR ASAA2014121109939

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,116 hours, 8,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Insulation
- Condition: Worn
- Location: Nr 1 Wire Harnes
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE MW0311 HARNESS WORN THROUGH OUTER SHEATHING AND INTO INNER METAL BRAIDING WEAR, CONNECTOR DP1103, REF TC N8420000.  ACFT GROUNDED. REPLACED LT ENGINE MW0311 HARNESS.  REF AMM 73-21-06/401.  ALL OPS CHECKS NORMAL, REF MM 73-21-06-400-802-F00.
